Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
december

derms don't care

Okay, while i was on tane, I developed severe back pain and tinnitus - these two are worth mentioning.

When I got tinnitus, my derm was like, "Oh, yeah? Let's just stop the treatment." When I asked, "Will this be permanent?" He was like, "I don't know. I've never seen such a case (he's prescribed tane to over 5000 patients from w hat he said) But it doesn't mean it can't happen." And that was it.

And when i developed back pain, he was like, "That's normal." The back pain never went away in the entire course of 7 months and it has somehow gotten worse when i got off of the drug. Why did he fail to mention that the ongoing back pain was worth concern? He just dismissed it entirely whenever i mentioned back pain.

THe point stands that as long as you sign those papers saying that you'll take full responsibility of the potential side effects, the doc will not be held responsible even if you died from it.

So it's only natural when I got these severe side effects, he just acted like, "well, too bad for you."

I guess it's really not a concern for him...

I guess what I'm trying to say is just be safe and please be gentle with accutane. It's not a drug you can fuck with. Don't underestimate the drug's power to do harm. If you take this route, please be careful and take care of yourself very well; it's the least you can do for your body.

everybody, be safe!

P.S. I'm sorry if this sounds anti-accutane to anybody. I'm not trying to be. I just wanted to wish everyone on tane luck. Be safe and be careful while on it! eusa_angel.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×